Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lebesgue measure of parts for $ R(X)$


Author: Donald R. Wilken
Journal: Proc. Amer. Math. Soc. 18 (1967), 508-512
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1967-0216297-8
MathSciNet review: 0216297
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Ahern and Donald Sarason, On some hypo-Dirichlet algebras of analytic functions, Amer. J. Math. (to appear). MR 0221286 (36:4338)
  • [2] E. Bishop, A minimal boundary for function algebras, Pacific J. Math. 9 (1959), 629-642. MR 0109305 (22:191)
  • [3] -, Representing measures for points in a uniform algebra, Bull. Amer. Math. Soc. 70 (1964), 121-122. MR 0158284 (28:1510)
  • [4] A. M. Gleason, Function algebras, Seminar on analytic functions, Institute for Advanced Study, Princeton, N. J., 1957.
  • [5] K. Hoffman and H. Rossi, On the extension of positive weak$ ^{*}$ continuous functionals, Duke Math. J. (to appear). MR 0225168 (37:763)
  • [6] J. Wermer, Analytic disks in maximal ideal spaces, Amer. J. Math. 86 (1964), 161-170. MR 0162156 (28:5355)
  • [7] -, Banach algebras and analytic functions, Advances in Math. 1 (1961), Fasc. 1, 51-102. MR 0143063 (26:629)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0216297-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society